Kodai Mathematical Journal

On the spectrum of homogeneous spherical space forms

Akira Ikeda

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 18, Number 1 (1995), 57-67.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043353

Digital Object Identifier
doi:10.2996/kmj/1138043353

Mathematical Reviews number (MathSciNet)
MR1317006

Zentralblatt MATH identifier
0837.53042

Subjects
Primary: 58G25
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Ikeda, Akira. On the spectrum of homogeneous spherical space forms. Kodai Math. J. 18 (1995), no. 1, 57--67. doi:10.2996/kmj/1138043353. https://projecteuclid.org/euclid.kmj/1138043353


Export citation

References

  • [1] B. BERGER, Le Spectre d'une Varietes Riemannienne, Lecture Notes in Math., 194 Springer-Verlag, 1971.
  • [2] A. IKEDA, Onspherical space forms which are isospectral butnotisometric, J. Math. Soc. Japan, 35 (1983), 437-444
  • [3] T. SAKAI, On the spectrum of lens spaces, Kdai Math. Sem. Rep., 27 (1976), 249-257
  • [4] J. A. WOLF, Spaces of Constant Curvature, McGraw-Hill, 1967